# SDR IPXA10158542

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Failed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR SLIDE DISARMING LEVER TOOK MULTIPLE TIMES TO DISARM. HANGS UP WITH ABOUT 2 INCHES OF TRAVEL LEFT TO GO.  EMERGENCY CONTROL HANDLE CHECKS OK IAW MM 52-10-30-05 PAR. F.  FUNCTION TEST DUB PAR 1 ITEMS 3 & 4. CLEARED M419603. REMOVED PLACARD.
